# SDR C2XA03SH464

- Difficulty date: November 19, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- Aircraft time: 11,840 hours, 10,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CENTER OMEGA BEAM IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
